# SDR MWEA99669

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 51828007204
- Condition: Inoperative
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING THROUGH 20,000 FEET, CAPTAINS ALTIMETER BEGAN RAPID CLIMB TO 51,300 FEET AND FLAGGED OFF.  MTC REMOVED AND REPLACED CAPTAINS ALTIMETER.
